# SDR MASA200500753

- Difficulty date: September 25, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 876 hours, 622 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 6143 LGB - GEAR DISAGREE WARNING MESSAGE AND GEAR WOULD NOT RETRACT.  CREW DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  MX PERFORMED GEAR SWING OPS CHECK NORMAL.
